Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Losing my hair... what can I do?

It's been getting thinner and thinner over the last couple of years. I'm taking multivitamins and B suppliment...but no difference. What else can I do? I used to have such thick, beautiful hair!

Answer Question
 
brandyj

Asked by brandyj at 10:36 PM on Feb. 4, 2011 in Health

Level 21 (10,228 Credits)
Answers (3)
  • I would have a doctor take a look at my hormone levels. They could be off causing the hair loss.
    Jademom07

    Answer by Jademom07 at 10:40 PM on Feb. 4, 2011

  • There is a supplement called horsetail. I really think it helps a lot. Also, some people sake gelatin capsules.

    jen2774161

    Answer by jen2774161 at 12:22 AM on Feb. 5, 2011

  • Keep taking your supplements, and add omega3 and magnesium (if you aren't taking those as well already). Be sure your B-complex has biotin.

    Also, please do check with your doctor. The hair loss could be a symptom of some condition that needs attention. GL :-)
    ss_mom

    Answer by ss_mom at 6:35 PM on Feb. 5, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN